Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I thought Parnate would give you MORE energy UgottaHaveHope

Posted by Jedi on April 14, 2007, at 17:33:47

In reply to Re: I thought Parnate would give you MORE energy Jedi, posted by UgottaHaveHope on April 14, 2007, at 15:59:49

> Jedi, I know all meds affect everyone differently, but that seems odd that Parnate made you tired in afternoon. After all, it has a rep for being "energizing" while Nardil is supposed to be "more sedating."

Actually the afternoon tiredness is a pretty common side effect with Parnate as well as Nardil. I'm pretty sure it will become less of a problem as I get more accustomed to the medication.

> Q1: When did you take Seroquel on Nardil? At bedtime?

I take Seroquel about an hour before I'm ready to go to bed. Then it's out like a light. I don't think I ever took Seroquel when I was in my hypomanic phase of Nardil. I remember working on a project just straight through the night and the next day. The hypomania should not last, for you. Maybe I'll give the 25mg Seroquel and 12.5mg Benadryl a try also. They both affect the histamine receptors and might help with the morning fogginess from the Seroquel. One night I woke up to use the bathroom, on 50mg Seroquel, about two hours after going to bed. It was all I could do to make it there and back.
>
> Q2: How has Parnate affected your anxiety differently than Nardil?

When I switched I had my MD up my clonazepam to 2mg from the 1mg I had been taking on Nardil. Since Parnate does not affect GABA like Nardil, I think Nardil is more robust when it comes to treating Social and Generalized Anxiety. I still believe the best combination for Social Anxiety is Nardil augmented with clonazepam. So far, my serious-sweaty palm anxiety, has not retured on Parnate.
>
> Thanks always for your reponses. Prayers for you on Parnate.

Thank you for caring! So far the Parnate is hanging in there. Every other time, over the past ten years, that I've quit Nardil for another drug trial; the major depression has returned. I'm really crossing my fingers this time, because the sweet carbohydrate cravings are gone on Parnate. I really need to take off about 75 pounds of this medication induced weight gain, before it seriously affects the other systems in my body.
Best of Luck,
Jedi



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jedi thread:749450
URL: http://www.dr-bob.org/babble/20070413/msgs/749851.html